On the study of Kampe de Feriet functions

M. Shah

Matematički Vesnik (1982)

  • Volume: 6(19)(34), Issue: 77, page 93-97
  • ISSN: 0025-5165

How to cite


M. Shah. "On the study of Kampe de Feriet functions." Matematički Vesnik 6(19)(34).77 (1982): 93-97. <http://eudml.org/doc/260116>.

author = {M. Shah},
journal = {Matematički Vesnik},
keywords = {Kampe de Feriet functions},
language = {eng},
number = {77},
pages = {93-97},
publisher = {Društvo matematičara Srbije},
title = {On the study of Kampe de Feriet functions},
url = {http://eudml.org/doc/260116},
volume = {6(19)(34)},
year = {1982},

AU - M. Shah
TI - On the study of Kampe de Feriet functions
JO - Matematički Vesnik
PY - 1982
PB - Društvo matematičara Srbije
VL - 6(19)(34)
IS - 77
SP - 93
EP - 97
LA - eng
KW - Kampe de Feriet functions
UR - http://eudml.org/doc/260116
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.